# SDR ABXA2022080490

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767
- Aircraft serial: 23016
- Aircraft time: 68,562 hours, 46,980 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Bleed Air Sys
- Condition: Leaking
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG BLEED OFF EICAS ASSOCIATED DISCREET LIGHT DURING TAXI. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED R/H PRSOV IAW MEL 36-11-1-1A. PLACARD INSTALLED. MX PROCEDURES COMPLIED WITH. AIRCRAFT RETURNED TO SERVICE.
